# SDR HNAA0000002

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: 85420012091
- Condition: Out Of Adjust
- Location: Mlg Door
- Part time: 30,179 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 GEAR DOOR (AFT) OPENED IN FLT AND WILL NOT CLOSE.  ADJUSTED GEAR DOOR AND AND NR 1 PROX SENSOR.
